Can You Take Pristiq And Lamictal?

Question

Asked by Kathleen

Can You Take Pristiq And Lamictal?

Are there side effects of combining Pristiq and Lamictal? Specifically, now that I have reached a therapeutic level of Pristiq, for the past three weeks, I have had joint pain, stiffness and some swelling in my finger joints. The arrival of these joint problems may be serendipitous, as I have had them before for no apparent reason. These problems are similar but not identical - I did not get a rash with this onset. The Pristiq literature does not mention any concerns for Lamictal, so I suspect I should just wait it out. For about one week, I did take some NSAIDS until reading their proscription in the Pristiq literature, since then, only Acetaminophen.

Answer

Hi Kathleen

This is an excellent question for your doctor. Is the same doctor prescribing both of these meds?

It sounds like you are doing a bit of your own research on-line. I would keep a log of the side effects you feel you may be experiencing and take this to your doctor to ask if these symptoms are in any way related to your medication.

In looking at the literature on-line I am not seeing any warnings about taking these two medications but the best people to ask include your doctor and your pharmacist.

Let us know how you fare with this medication combo. Thank you for your question.

Answered by Merely Me